MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately 9 years post op that this 62 y/o female patient's left knee was revised.The patient had an original exactech tka done at (b)(6) hospital.The patient returned to surgeons office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6) 2023.The patient underwent a poly insert swap.Patient was revised to a truliant crc tibial insert crc sz 2, 12mm.Patient was last known to be in stable condition following the event.Product not returning - the implant(s) were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 3776483 - 02-010-03-0220 - logic cr femoral cem, left sz 2, 3773630 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t, 3599268 - 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported was likely due to the prosthesis wear and instability.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18495843
Report Number1038671-2024-00074
Device Sequence Number3690672
Product Code JWH
UDI-Device Identifier10885862174321
UDI-Public10885862174321
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number02-012-49-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age62 YR
Patient SexFemale
Patient Weight59 KG